# SDR EIA990304

- Difficulty date: November 18, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - FS 936 BETWEEN LONGERON 14 AND 15R, REPAIR NOT PER SRM.  REPLACED NON-DOCUMENTED DOUBLERS AND CLEANED UP TRIMOUT AREA PE ECRA 941-53-082-2 REV B.  (M)
